# SDR USAA060469

- Difficulty date: March 21, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 16,350 hours, 16,350 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BETWEEN FR 68 & 66 CORROSION.  REMOVED & REPLACED PER SRM 51-72-11; CORR LEVEL 1; TASK JA-260-53500 DEFECT SIZE: 2" X 6'.
